# SDR COMA0360226

- Difficulty date: May 3, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N408CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7440
- Aircraft time: 6,364 hours, 5,490 cycles
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 4138T09P01
- Condition: Leaking
- Location: Accy Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5854 RT ENGINE LOW OIL PRESSURE WARNING.  REPLACED THE ACCESSORY GEAR BOX DRIVE CARBON SEALS.
